# SDR UALA2011081204244

- Difficulty date: August 12, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 82,731 hours, 9,387 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE. SEAT ROWS 45 THRU 54 LEFT, DOOR 4 LEFT FWD EXIT SIGN, DOOR 4 RIGHT AFT EXIT SIGN, LOWER WALL LIGHT ACROSS DOOR 4 LEFT, AND DOOR 4 GALLEY AREA LOWER WALL LIGHT.   REMOVE WATER UNDER CARPET.
